Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Stopped taking microgynon. Period due. Adjusting to lack of hormones?

Hi there, I stopped taking microgynon in July of this year. I had a 3 day period after 25 days in August and then again 25 days later in September. My period is now due but it has not arrived. I have had a sore back for the past couple of days and now feel quite bloated. I am also slightly constipated. I normally have sore breasts prior to my period starting but they are fine. I am worried that I may be pregnant but do not know whether it it just because my period is late because my body is still adjusting to lack of the artificial hormones. I have carried out 3 pregnancy tests using 2 different makes. They have all been negative. Thank you
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
If you had unprotected intercourse around the time of ovulation, there is possibility of pregnancy.
Sometimes urine pregnancy test kit may not detect early pregnancy.
So you wait for one more week, possibly by that time you will get periods.
If not consult gynecologist, get examined and go for ultrasound.
This will find out the possibility of pregnancy, in case of absence of pregnancy, the cause for delay in periods can be made out.
And you can take tablets for withdrawal bleeding with your doctor's advice.
Take care.
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor